# SDR 98ZZZX730

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N843HS
- Make and model: Gulstm G1159A
- Aircraft serial: 496
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 1159SCH2101
- Condition: Failed
- Location: Flap Override
- Part time: 2,379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECKS FOLLOWING MAINTENANCE, THE FLAP MANUAL OVERIDE LEVER COULD NOT BE MOVED.  TROUBLESHOOTING REVEALED THAT THE FLAP 4-WAY, 3-POSITION, MANUAL OVERRIDE INPUT SHAFT WAS SEIZED.  REPLACED THE VALVE WITH AN OVERHAULED ASSEMBLY.  OPERATION OF THE REPLACMENT VALVE WAS FOUND SATISFACTORY.
